|Use of Deca in conjunction with Propecia?
Feb 10, 2001
I'm planning on doing a cycle of deca in the new year (assuming my M.D. is ok with this) and have just finished reading some speculation that one should avoid the concurrent use of deca and propecia. Because propecia is going to stop the 5-A-R of Deca to dihydronandrolone and it's going to be fairly androgenic as a result. I'd imagine there are more then a few people that are on both propecia (or proscar) and deca. I've personally been on the stuff (finisteride) with good results since about '94 (ie. hairloss stopped entirely--while my brothers continued to the point where it isn't there anymore). I would have thought that deca would be wouldn't contain much in the way of androgens regardless of not being able to be reduced by 5-a-r (assuming thats being blocked by the propecia) to dihydronandrolone. Isn't it based on an estrogen? Any comments? I realize this is a small issue in light of the big picture (HIV). But it's still a concern. --Scott
Response from Dr. Fisher
Propecia probably should not be used in conjunction with deca or in conjunction with antiretrovirals by the way. The metabolism of propecia may interfere with the metabolism of protease inhibitors (or vice-versa). There may be similar metabolic problems with deca and propecia. AF
Testosterone/Androgel - AF
Will liposuction keep off side effect of weight or it return?
- Fever After Performing Oral Sex Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Can I Move On After A 9 Month Hiv Test?
- Can I Still Get A Tattoo If I Have HIV?
- Do Modern Elisa Hiv Tests Detect O And N Strains?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.